Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.
Lorem ipsum dolor sit amet, consectetur adipisicing elit.

Publicaciones del año 2021

Autores Artículo Revista

P. Gajardo, C. Hermosilla

Pareto Fronts of the Set of Sustainable Thresholds for Constrained Control Systems

Applied Mathematics & Optimization; Vol. 83, pp 1103-1121

D. Gajardo, A. Mercado, J. C. Muñoz

Identification of the anti-diffusion coefficient for the linear Kuramoto-Sivashinsky equation

Journal of Mathematical Analysis and Applications Volume 495, Issue 2, 15 March 2021, 124747

A. Alegría, X. Emery, E. Porcu

Bivariate Matérn Covariances with Cross-Dimple for Modeling Coregionalized Variables

Spatial Statistics Volume 41, 2021, 100491.

J. Amaya, C. Hermosilla, E. Molina

Optimality conditions for the continuous model of the final open pit problem

Optimization letters; Vol. 15, pp. 991-1007

E. Otárola, C. Glusa

Error Estimates for the Optimal Control of a Parabolic Fractional PDE

SIAM Journal on Numerical Analysis, 59(2), 1140–1165.

A. Alegría, P.G. Bissiri, G. Cleanthous, E. Porcu, P. White

Multivariate isotropic random fields on spheres: Nonparametric Bayesian modeling and Lp fast approximations

Electron. J. Statist. 15(1): 2360-2392 (2021).

F. Fuica, F. Lepe, E. Otárola, D. Quero

A posteriori error estimates in W^{1,p} \times L^p spaces for the Stokes system with Dirac measures

A. Alegría, F. Cuevas, P. Diggle, E. Porcu

The F-family of covariance functions: a Matérn analogue for modeling random fields on spheres

Spatial Statistics Volume 43, 2021, 100512.

E. Otárola, F. Lepe, D. Quero

Error estimates for FEM discretizations of the Navier-Stokes equations with Dirac measures

Journal of Scientific Computing; Vol. 87, Article Number: 97, 2021.

P. Gajardo, C. Hermosilla, A. Picarelli

On the set of robust sustainable thresholds

Natural Resource Modeling; Vol. 34 (4) e12334.

S. Alarcón, A. Ritorto, A. Silva

Existence and nonexistence of solutions for the fractional nonlinear Schrödinger equation

Mathematical Methods in the Applied Sciences, 44, (11), 8903-8924 (2021).

P. Aguirre, C. Arancibia-Ibarra, J. Flores, P. Van Heijster.

Bifurcation analysis of a predator-prey model with predator intraspecific interactions and ratio-dependent functional response

Applied Mathematics and Computation, 402, Paper No. 126152, 20 (2021).

X. Emery, A. Alegría, D. Arroyo

Covariance models and simulation algorithm for stationary vector random fields on spheres crossed with Euclidean spaces

SIAM Journal on Scientific Computing 43, (5), A3114-A3134, (2021).

A. Alegría, F. Osorio, R. Vallejos, J. Acosta.

Assessing the effective sample size for large spatial datasets: A block likelihood approach

Computational Statistics \& Data Analysis, 162, Paper No. 107282, 21 (2021).

A. Allendes, G. Barrenechea, J. Novo.

A Divergence-Free Stabilized Finite Element Method for the Evolutionary Navier–Stokes Equations

SIAM Journal on Scientific Computing, 43, (6), A3809-A3836, (2021).